Spline recurrences for quartic splines
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 75-89
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1995_34_1_a8,
author = {Kobza, Ji\v{r}{\'\i}},
title = {Spline recurrences for quartic splines},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {75--89},
year = {1995},
volume = {34},
number = {1},
mrnumber = {1447257},
zbl = {0854.41011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a8/}
}
Kobza, Jiří. Spline recurrences for quartic splines. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 75-89. http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a8/